# SDR UPS96221029

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 1 INCH CRACK IN LT WING NR 4 SLAT INTERNAL NEXT TO LAST I/B RIB ON I/B SIDE AT BOTTOM IN RADIUS 6 INCHES O/B OF RIB.  STOP DRILLED CRACK/ FAB AND INSTALLED REPAIR DOUBLER.
